MathSciNet Relay Station
MathSciNet bibliographic data
MR2593592 60F10
Wang, Ran; Wang, Xinyi; Wu, Liming Sanov's theorem in the Wasserstein distance: a necessary and sufficient condition. Statist. Probab. Lett. 80 (2010), no. 5-6, 505–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement